MAUDE Adverse Event Report: FUJIFILM HEALTHCARE AMERICAS CORPORATION OVER-TUBE; COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

FUJIFILM HEALTHCARE AMERICAS CORPORATION OVER-TUBE; COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number TS-13101
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
Seal at the top is not intact.Fujifilm overtube ts-13101.

Brand Name
OVER-TUBE
Common Device Name
COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
FUJIFILM HEALTHCARE AMERICAS CORPORATION
MDR Report Key18150812
Report NumberMW5148196
Device Sequence Number17747513
Product Code FDF
UDI-Device Identifier04547410331509
UDI-Public010454741033150917240731102208S8
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberTS-13101
Device Catalogue NumberEC-450BI5
Device Lot Number2208S8
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/15/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown